A note on quantiles in large samples

Bahadur, R. R. (1966) A note on quantiles in large samples Annals of Mathematical Statistics, 37 (3). pp. 577-580. ISSN 0003-4851

PDF - Publisher Version

Official URL: http://projecteuclid.org/DPubS?service=UI&version=...

Related URL: http://dx.doi.org/10.1214/aoms/1177699450


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
ID Code:27008
Deposited On:08 Dec 2010 12:51
Last Modified:17 May 2016 10:18

Repository Staff Only: item control page